Blow up of solutions to semilinear wave equations
MetadataShow full metadata
This work shows the absence of global solutions to the equation utt = ∆u + p -k |u|m, in the Minkowski space M0 = ℝ x ℝN, where m > 1, (N - 1)m < N + 1, and p is a conformal factor approaching 0 at infinity. Using a modification of the method of conformal compactification, we prove that any solution develops a singularity at a finite time.
CitationGuedda, M. (2003). Blow up of solutions to semilinear wave equations. Electronic Journal of Differential Equations, 2003(53), pp. 1-5.
This work is licensed under a Creative Commons Attribution 4.0 International License.